Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 28, NWS Springfield, MO

May 31, 2013Barton County, Cedar County, Vernon County, Missouri

NWS Springfield, MO issued this flash flood warning at May 31, 2013, 7:00 PM CDT for Barton County, Cedar County, Vernon County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2013, 7:00 PM CDT (00:00 UTC)
Expired
Jun 1, 2013, 1:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barton County, MO, Cedar County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 81 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 7:40 PM CDTFLASH FLOOD1 E Liberal, MOWATER FLOWING OVER HIGHWAY K EAST OF LIBERAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2316 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1144 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
3.0
Supercell composite
16.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WGUS53 KSGF 010000
FFWSGF
MOC011-039-217-010600-
/O.NEW.KSGF.FF.W.0028.130601T0000Z-130601T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARTON COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 100 AM CDT SATURDAY.

* AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. TWO TO THREE INCHES OF RAINFALL HAVE FALLEN OVER      
  POTIONS OF THE WARNED AREA...WITH ADDITIONAL RAINFALL EXPECTED     
  THIS EVENING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE K AT DRY WOOD CREEK EAST OF ARCADIA...
HIGHWAY 126 AT THE SPRING RIVER 3 MILES NORTH OF JASPER...
ROUTE C AT HORSE CREEK EAST OF MILFORD...
ROUTE M SOUTH OF HIGHWAY 160...
ROUTE K AT CEDAR CREEK SOUTHWEST OF CAPLINGER MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3769 9461 3792 9407 3790 9406 3789 9382
      3783 9381 3784 9373 3780 9369 3758 9403
      3758 9407 3754 9408 3736 9435 3735 9448
      3737 9461

$$

KARDELL
2 follow-up statements
844 
WGUS73 KSGF 010054
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 PM CDT FRI MAY 31 2013

MOC011-039-217-010600-
/O.CON.KSGF.FF.W.0028.000000T0000Z-130601T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARTON MO-CEDAR MO-VERNON MO-
754 PM CDT FRI MAY 31 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
BARTON...NORTHWESTERN CEDAR AND SOUTHERN VERNON COUNTIES...

AT 742 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED 
AREA. HIGHWAY K EAST OF LIBERAL WAS REPORTED FLOODED BY RUNOFF.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE K AT DRY WOOD CREEK EAST OF ARCADIA...
HIGHWAY 126 AT THE SPRING RIVER 3 MILES NORTH OF JASPER...
ROUTE C AT HORSE CREEK EAST OF MILFORD...
ROUTE M SOUTH OF HIGHWAY 160...
ROUTE K AT CEDAR CREEK SOUTHWEST OF CAPLINGER MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3769 9461 3792 9407 3790 9406 3789 9382
      3783 9381 3784 9373 3780 9369 3758 9403
      3758 9407 3754 9408 3736 9435 3735 9448
      3737 9461

$$

KARDELL
055 
WGUS73 KSGF 010456
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 PM CDT FRI MAY 31 2013

MOC011-039-217-010506-
/O.CAN.KSGF.FF.W.0028.000000T0000Z-130601T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARTON MO-CEDAR MO-VERNON MO-
1156 PM CDT FRI MAY 31 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BARTON...
NORTHWESTERN CEDAR AND SOUTHERN VERNON COUNTIES...

FLASH FLOODING FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. 
HOWEVER...MANY STREAMS AND CREEKS IN THE WARNED AREA REMAIN 
FLOODED.  FOR THIS REASON...A FLOOD WARNING FOR URBAN AREAS AND 
SMALL STREAMS HAS BEEN ISSUED...REPLACING THE FLASH FLOOD WARNING.

LAT...LON 3769 9461 3792 9407 3790 9406 3789 9382
      3783 9381 3784 9373 3780 9369 3758 9403
      3758 9407 3754 9408 3736 9435 3735 9448
      3737 9461

$$

KARDELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 31, 6:00 PM CDT, 1 hour earlier.

Area forecast discussion, May 31, 6:00 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT FRI MAY 31 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013

SEE MESO AFD FOR MORE DETAILS THROUGH TONIGHT. MAIN CONCERN LATE
TONIGHT WILL BE FLOODING/HYDRO ISSUES. A STRENGTHENING LOW LEVEL
JET WILL IMPINGE ON APPROACHING MESOSCALE SFC BOUNDARY. PROGGED
PWATS AROUND 1.75 INCHES WITH CONTINUED LOW LEVEL MOISTURE
ADVECTION WITH THE POTENTIAL FOR A FORWARD PROPAGATING MCS WITH
HEAVY RAINFALL DEVELOPING ON THE OUTFLOW DOMINATE PORTION OF THE
MCS SOMEWHERE OVER THE REGION WHERE STORMS CAN TRAIN ALONG A WSW-
ENE ORIENTED OUTFLOW BOUNDARY. FCST GUIDANCE HAS TARGETED THE MO
OZARK PLATEAU FOR THIS SCENARIO WITH AN EXCESS OF 3-4 INCHES OF
RAIN...BUT CONFIDENCE ON THE PRECISE LOCATION OF THE EXCESSIVE/HEAVY
RAIN WILL BE AN UNFOLDING STORM AND MESOSCALE ISSUE.

THE COLD FRONT WILL FINALLY MOVE THROUGH THE REGION SATURDAY. MAY
HAVE TO WATCH FOR SOME REDEVELOPMENT ALONG THE FRONT AS IT
EXITS...BUT WILL TACKLE THAT LATER ON.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013

SUNDAY AND MONDAY WILL BE QUIET AND COOL WITH HIGH PRESSURE NOSING
SOUTH INTO THE AREA. ANOTHER UPPER LOW WILL MOVE INTO THE UPPER
PLAINS WITH EMBEDDED SHORTWAVES IN THE W-E UPPER LEVEL FLOW TOWARD
THE MID/LATE WEEK PERIOD WITH INCREASING RAIN CHANCES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1233 PM CDT FRI MAY 31 2013

CONVECTION CURRENTLY TO THE NORTH OF THE TAF SITES AT 23Z. WILL
GRADUALLY SEE THIS TRANSITION SOUTHEASTWARD TONIGHT...BUT
TRANSITION WILL BE A SLOW ONE. HRRR SEEMS TO HANDLE THIS THIS BEST
AND HAVE USED AS GUIDANCE ON TAKING PRECIPITATION SOUTH THROUGH
THE AREA TONIGHT. EXPECTING VFR CONDITIONS OUTSIDE OF CONVECTION
AND MVFR CONDITIONS WITHIN THE CONVECTION. COLD FRONT SHOULD PUSH
THROUGH THE AREA ON SATURDAY FROM NORTH TO SOUTH.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ073-097-101.

&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSA
Hazardous weather outlook, May 31, 1:54 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
154 PM CDT FRI MAY 31 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
154 PM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER WEST CENTRAL MISSOURI
AND SOUTHEASTERN KANSAS THROUGH MID AFTERNOON. SEVERE THUNDERSTORMS
WILL DEVELOP AFTER 4 PM INTO THIS EVENING. SEVERE STORMS WILL BE
CAPABLE OF PRODUCING VERY LARGE HAIL TO THE SIZE OF
BASEBALLS...DAMAGING WINDS TO 70 MPH...AND TORNADOES.

THE GREATEST RISK FOR SEVERE WEATHER WILL OCCUR BETWEEN 4 PM AND
MIDNIGHT WITH THE HIGHEST RISK FOR TORNADOES ACROSS SOUTHEASTERN
KANSAS AND WESTERN MISSOURI WEST OF MISSOURI HIGHWAY 5.

ADDITIONAL HEAVY RAINFALL OF 1 TO 4 INCHES COULD LEAD TO
ADDITIONAL FLASH FLOODING AND RIVER FLOODING. THE GREATEST RISK
FOR SIGNIFICANT FLASH FLOODING WILL BE TONIGHT INTO EARLY SATURDAY.

SOUTH WINDS WILL GUST TO 30 MPH AT TIMES ACROSS EXTREME
SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE RISK FOR FLOODING WILL CONTINUE SATURDAY AS RUNOFF FROM HEAVY
RAINFALL CONTINUES.

THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE STORMS ACROSS THE
EASTERN OZARKS AND SOUTH CENTRAL MISSOURI SATURDAY.

A CHANCE OF THUNDERSTORMS WILL OCCUR FROM MONDAY NIGHT THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OVER WESTERN
MISSOURI AND SOUTHEASTERN KANSAS AND OVER ALL THE AREA THIS
EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, May 31, 5:48 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             1 E GREENBUSH           37.51N 94.97W
05/31/2013  U0.75 INCH       CRAWFORD           KS   LAW ENFORCEMENT

&&

KARDELL
Local storm report, May 31, 5:53 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             10 SSW STOVER           38.31N 93.06W
05/31/2013  E1.75 INCH       MORGAN             MO   911 CALL CENTER

&&

SRUNNELS
Local storm report, May 31, 5:57 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             GIRARD                  37.51N 94.84W
05/31/2013  E1.00 INCH       CRAWFORD           KS   FIRE DEPT/RESCUE

&&

KARDELL
Local storm report, May 31, 6:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             2 S GIRARD              37.48N 94.84W
05/31/2013  E2.50 INCH       CRAWFORD           KS   LAW ENFORCEMENT

&&

LDOOLEY
Local storm report, May 31, 6:27 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HEAVY RAIN       FLORENCE                38.59N 92.98W
05/31/2013  E3.00 INCH       MORGAN             MO   EMERGENCY MNGR

            THREE INCHES OF RAIN IN ABOUT 2.5 HOURS.

&&

LINDENBERG
Special weather statement, May 31, 6:50 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
650 PM CDT FRI MAY 31 2013

MOZ055-056-010015-
BENTON MO-MORGAN MO-
650 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON AND NORTHERN
MORGAN COUNTIES UNTIL 715 PM CDT...

AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF EDMONSON...OR 13 MILES NORTHEAST
OF WARSAW...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE COLE CAMP...CROCKERVILLE...EDMONSON...
FLORENCE...MORA...STOVER...SYRACUSE AND VERSAILLES.

PEOPLE IN NORTHEASTERN BENTON AND NORTHERN MORGAN COUNTIES...
INCLUDING STOVER AND VERSAILLES...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3869 9284 3868 9283 3860 9283 3844 9264
      3826 9322 3842 9331 3854 9320 3854 9307
      3868 9307 3870 9306
TIME...MOT...LOC 2351Z 243DEG 46KT 3839 9314

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:14 PM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair46 min
May 31, 7:43 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon47 min
May 31, 7:43 PM CDTTornado WarningSGFPolk32 min
May 31, 8:07 PM CDTSevere Thunderstorm WarningSGFDallas23 min
May 31, 8:11 PM CDTFlash Flood WarningSGFBarton, Camden, Cedar, Dade, Dallas, Hickory and 6 more6 hr
May 31, 8:12 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair33 min
May 31, 8:16 PM CDTSevere Thunderstorm WarningSGFJasper, Newton44 min
May 31, 8:21 PM CDTTornado WarningSGFJasper, Newton24 min
May 31, 8:28 PM CDTSevere Thunderstorm WarningSGFHickory, Polk17 min
May 31, 8:30 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede45 min
May 31, 8:45 PM CDTSevere Thunderstorm WarningSGFHickory, Polk30 min
May 31, 8:45 PM CDTTornado WarningSGFJasper30 min
May 31, 9:10 PM CDTSevere Thunderstorm WarningSGFPulaski35 min
May 31, 9:12 PM CDTSpecial Weather StatementSGFDade, Greene, Jasper, Lawrence48 min
May 31, 9:42 PM CDTFlash Flood WarningSGFBarton, Dade, Dallas, Greene, Jasper, Lawrence and 1 more6 hr
May 31, 9:44 PM CDTSpecial Weather StatementSGFJasper31 min
May 31, 10:17 PM CDTFlash Flood WarningSGFDent, Douglas, Laclede, Phelps, Pulaski, Texas and 2 more6 hr
May 31, 10:21 PM CDTSpecial Weather StatementSGFChristian, Dent, Douglas, Phelps, Texas, Webster and 1 more24 min
May 31, 10:53 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright52 min
May 31, 11:09 PM CDTFlash Flood WarningSGFChristian, Dent, Douglas, Howell, Shannon, Texas9 hr
May 31, 11:24 PM CDTSevere Thunderstorm WarningSGFMcDonald36 min
May 31, 11:29 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright46 min
May 31, 11:31 PM CDTTornado WarningSGFMcDonald29 min
May 31, 11:50 PM CDTAreal Flood WarningSGFBarton, Benton, Camden, Cedar, Dade, Dallas and 9 more12 hr
May 31, 11:54 PM CDTTornado WarningSGFMcDonald36 min
Jun 1, 12:24 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton51 min
Jun 1, 12:26 AM CDTTornado WarningSGFBarry, McDonald34 min
Jun 1, 12:57 AM CDTTornado WarningSGFBarry33 min
Jun 1, 1:03 AM CDTSpecial Weather StatementSGFTexas, Wright42 min
Jun 1, 1:09 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Stone51 min
Jun 1, 1:35 AM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, Stone3 hr
Jun 1, 1:41 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Stone, Taney, Webster34 min
Jun 1, 3:06 AM CDTSpecial Weather StatementSGFChristian24 min
Jun 1, 3:29 AM CDTFlash Flood WarningSGFHowell, Oregon, Shannon6 hr
Jun 1, 3:41 AM CDTAreal Flood WarningSGFBarton, Dade, Dallas, Greene, Jasper, Lawrence and 1 more8 hr
Jun 1, 3:44 AM CDTAreal Flood WarningSGFDent, Douglas, Laclede, Phelps, Pulaski, Texas and 2 more8 hr
Jun 1, 4:51 AM CDTAreal Flood WarningSGFBarry, Christian, Lawrence, Stone7 hr
Jun 1, 7:43 AM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Shannon and 1 more4 hr
Jun 1, 10:34 AM CDTRiver Flood WarningSGFShannon20 hr
Jun 1, 11:48 AM CDTAreal Flood WarningSGFBarry, Barton, Cedar, Dade, Jasper, Lawrence and 3 more8 hr
Jun 1, 11:55 AM CDTAreal Flood WarningSGFBenton, Camden, Dallas, Greene, Hickory, Laclede and 10 more23 hr
Jun 1, 12:02 PM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 3 more8 hr
Jun 1, 12:03 PM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 3 more23 hr
Jun 1, 4:33 PM CDTRiver Flood WarningSGFShannon33 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.